# SDR CA090622005

- Difficulty date: June 18, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Boeing 727223
- Aircraft time: 56,017 hours
- Engine: Pwa JT8D15
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543130
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) JUST AFTER TAKEOFF, R1 WINDOW CRACKED EXTERIOR PANE WITH EVIDENCE OF BURNED HEAT ELEMENT.  ACFT PROCEDED TO DESTINATION, NORMAL OPERATION, ACFT LANDED WITHOUT INCIDENT.
